# SDR R61A201609040522

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 8,157 hours, 5,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR HANDLE WAS NOT ALIGNING BUT SHOWED GREEN ON EICAS.  MAINTENANCE PERFORMED VISUAL INSPECTION AND CYCLED DOOR IAW AMM AND OPS CHECKED GOOD.
